Top answers from doctors based on your search:
Disclaimer

what do i do if I have speech difficulty, delayed language skills and repeats phrases

A 38-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
No: A kid with language or speech delay may have other conditions that require medication. However, there is no medication or herbal product that has been ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old member asked:
Dr. Parag Parikh
22 years experience ENT and Head and Neck Surgery
Delayed speech: Autism,patients,hear well,but do not verbalise,delayed speech or language ,may be and indication of hearing loss,this can be tested by special auditor ... Read More
A 32-year-old male asked:
Dr. Ivy Fisher
44 years experience Pediatrics
Language delay: Usually, non verbal speech (checking out tasks) comes before first words at 10 mo to 1.5 yrs. If no words by 18 mo, then that is considered speech del ... Read More
A 41-year-old female asked:
Dr. Charlene Sojico
41 years experience Pediatrics
More than likely: It is! if you are not sure or not ready to accept it, get a second opinion. Hard to say without details of your child's medical history. What is the d ... Read More
1
1 thank
A male asked:
Dr. Natalie Hodge
26 years experience Pediatrics
Many things: If his other milestones are normal then this narrows it down a bit. We want to know details of his birth history, early life, nutrition factors, over ... Read More
A 21-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Medical evaluation: These symptoms warrant medical evaluation. This can not be diagnosed .through HealthTap Basic.
A 46-year-old member asked:
Dr. Anifat Balogun
29 years experience ENT and Head and Neck Surgery
What medicine?: It is not at all normal for medicine to cause slurry speech and difficulty talking..Unless it is a sedative, anesthetic, narcotic or other centrally a ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Lisa Rankin
25 years experience ADHD and Autism
Possibly : Seroquel (quetiapine) could cause those symptoms but you would usually expect the dose might be too high or had interacted with another medication. ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Speech difficulty: "A speech disorder is an impairment of the articulation of speech sounds, fluency and/or voice." See: http://www.asha.org/policy/RP1993-00208/

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month